# SDR AALA20100113TUL04

- Difficulty date: December 16, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 50,140 hours, 16,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: A7555
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR SLIDE FELL OUT OF DOOR WHEN OPENED FROM OUTSIDE BY CLEANING CREW.  REPLACED NUMBER ONE DOOR SLIDE.
